# SDR YENA201703300219

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,696 hours, 15,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, CORROSION WAS DISCOVERED ON THE LOWER SUPPORT AT FRAME 66 AND STRINGER 23L AT AFT GALLEY AREA  PERFORMED PERMANENT REPAIR IAW SRM 51-42-11, AND 53-41-14-300-001 PRINCIPLE 9.
